# SDR DALA2021120307469

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 68,445 hours, 8,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 1L DOOR LOW PRESSURE INDICATION ON FAP ON DEPARTURE. CORRECTIVE ACTION: SERVICED L1 DOOR PRESSURE TO GREEN RANGE. (7915970)
